# SDR 98ZZZX2138

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49043
- Make and model: Cessna 152
- Aircraft serial: 15281117
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: ST204
- Condition: Worn
- Location: Cylinder
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE HAD 3 CYLINDERS OVERHAULED WITH RINGS IN THE FIELD.  THE FOURTH WAS REPLACED WITH A COMPLETE CHROME CYLINDER ASSY.  AFTER 30 HOURS OF FLIGHT, THE OIL CONSUMPTION AND BLOW-BY BECAME EXCESSIVE.  A COMPRESSION TEST SHOWED 20/80 OR THE 3 OVERHAULED AND 68/80 ON THE CHROME CYLINDER.  THE RINGS IN THE CHROME CYLINDER APPEARED OK WHILE THE OTHERS SHOWED SEVERE WEAR.
